# SDR 2006UALA00185

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAMES CRACKED BETWEEN STR 8R AND 9R AT STA 400, STA 787, STA 827, STA 867, STA 907 AND STA 927.  REMOVED DAMAGE, ACCOMPLISHED A PERMANENT REPAIR PER MM 53-10-84 AND MM 53-11-99, INSTALLED REPAIR ANGLES AND FILLERS.
